Skip to main content Accessibility help
×
Home
Hostname: page-component-544b6db54f-bkjnw Total loading time: 0.2 Render date: 2021-10-24T15:08:39.483Z Has data issue: true Feature Flags: { "shouldUseShareProductTool": true, "shouldUseHypothesis": true, "isUnsiloEnabled": true, "metricsAbstractViews": false, "figures": true, "newCiteModal": false, "newCitedByModal": true, "newEcommerce": true, "newUsageEvents": true }

Quandle Cocycle Invariants for Spatial Graphs and Knotted Handlebodies

Published online by Cambridge University Press:  20 November 2018

Atsushi Ishii
Affiliation:
Institute of Mathematics, University of Tsukuba, Tsukuba, Ibaraki 305-8571, Japan email: aishii@math.tsukuba.ac.jp
Masahide Iwakiri
Affiliation:
Institute of Mathematics, University of Tsukuba, Tsukuba, Ibaraki 305-8571, Japan email: aishii@math.tsukuba.ac.jp
Rights & Permissions[Opens in a new window]

Abstract

HTML view is not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.

We introduce a flow of a spatial graph and see how invariants for spatial graphs and handlebody-links are derived from those for flowed spatial graphs. We define a new quandle (co)homology by introducing a subcomplex of the rack chain complex. Then we define quandle colorings and quandle cocycle invariants for spatial graphs and handlebody-links.

Type
Research Article
Copyright
Copyright © Canadian Mathematical Society 2012

References

[1] Carter, J. S., Jelsovsky, D., Kamada, S., Langford, L., and Saito, M., Quandle cohomology and state-sum invariants of knotted curves and surfaces. Trans. Amer. Math. Soc. 355(2003), no. 10, 3947-3989. http://dx. doi. org/10.1090/S0002-9947-03-03046-0Google Scholar
[2] Carter, J. S., Kamada, S., and Saito, M., Geometric interpretations of quandle homology. J. Knot Theory Ramifications 10(2001), no. 3, 345-386. http://dx. doi. org/10.1142/S0218216501000901Google Scholar
[3] Ishii, A., Moves and invariants for knotted handlebodies. Algebr. Geom. Topol. 8(2008), no. 3, 1403-1418. http://dx. doi. org/10.2140/agt.2008.8.1403Google Scholar
[4] Iwakiri, M., Triple point cancelling numbers of surface links and quandle cocycle invariants. Topology Appl. 153(2006), no. 15, 2815-2822. http://dx. doi. org/10.1016/j. topol.2005.12.001Google Scholar
[5] Iwakiri, M., The lower bound of the w-indices of surface links via quandle cocycle invariants. Trans. Amer. Math. Soc. 362(2010), no. 3, 1189-1210. http://dx. doi. org/10.1090/S0002-9947-09-04769-2Google Scholar
[6] Joyce, D., A classifying invariant of knots, the knot quandle. J. Pure Appl. Alg. 23(1982), no. 1, 37-65. http://dx. doi. org/10.1016/0022-4049(82)90077-9Google Scholar
[7] Joyce, D., Simple quandles. Algebra, J. 79(1982), no. 2, 307-318. http://dx. doi. org/10.1016/0021-8693(82)90305-2Google Scholar
[8] Kauffman, L. H., Invariants of graphs in three-space. Trans. Amer. Math. Soc. 311(1989), no. 2, 697-710. http://dx. doi. org/10.1090/S0002-9947-1989-0946218-0Google Scholar
[9] Matveev, S. V., Distributive groupoids in knot theory. Mat. Sb. (N. S.) 119(161)(1982), no. 1, 78-88, 160.Google Scholar
[10] Mochizuki, T., Some calculations of cohomology groups of finite Alexander quandles. J. Pure Appl. Algebra 179(2003), no. 3, 287-330. http://dx. doi. org/10.1016/S0022-4049(02)00323-7Google Scholar
[11] Mochizuki, T., The 3-cocycles of the Alexander quandles Fq [T]/(T — !). Algebr. Geom. Topol. 5(2005), 183-205. http://dx. doi. org/10.2140/agt.2005.5.183Google Scholar
[12] Rourke, C. and Sanderson, B., There are two 2-twist-spun trefoils. http://refseerx. ist. psu. edu/viewdoc/summary?doi=10.1.1.65.3250Google Scholar
[13] Satoh, S. and Shima, A., The 2-twist-spun trefoil has the triple point number four. Trans. Amer. Math. Soc. 356(2004), no. 3, 1007-1024. http://dx. doi. org/10.1090/S0002-9947-03-03181-7Google Scholar
[14] Suzuki, S., On linear graphs in 3-sphere. Osaka J. Math. 7(1970), 375-396.Google Scholar
[15] Takasaki, M., Abstraction of symmetric transformations. (Japanese) Tohoku Math. J. 49(1943), 145-207.Google Scholar
[16] Yamada, S., An invariant of spatial graphs. J. Graph Theory 13(1989), no. 5, 537-551. http://dx. doi. org/10.1002/jgt.3190130503Google Scholar
[17] Yetter, D. N., Category theoretic representations of knotted graphs in S3. Adv. Math. 77(1989), no. 2, 137-155. http://dx. doi. org/10.1016/0001-8708(89)90017-0Google Scholar
You have Access
15
Cited by

Send article to Kindle

To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

Find out more about the Kindle Personal Document Service.

Quandle Cocycle Invariants for Spatial Graphs and Knotted Handlebodies
Available formats
×

Send article to Dropbox

To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

Quandle Cocycle Invariants for Spatial Graphs and Knotted Handlebodies
Available formats
×

Send article to Google Drive

To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

Quandle Cocycle Invariants for Spatial Graphs and Knotted Handlebodies
Available formats
×
×

Reply to: Submit a response

Please enter your response.

Your details

Please enter a valid email address.

Conflicting interests

Do you have any conflicting interests? *